RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fomin, Sergei Vasil'evich
(1917–1975)

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 20

Number of views:
This page:1634
Abstract pages:13831
Full texts:5953
References:240

http://www.mathnet.ru/eng/person22957
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230455

Publications in Math-Net.Ru
1976
1. O. G. Smolyanov, S. V. Fomin, “Measures on linear topological spaces”, Uspekhi Mat. Nauk, 31:4(190) (1976),  3–56  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:4 (1976), 1–53
1972
2. Yu. L. Daletskii, S. V. Fomin, “Generalized measures in Hilbert space and Kolmogorov’s forward equation”, Dokl. Akad. Nauk SSSR, 205:4 (1972),  759–762  mathnet  mathscinet  zmath
3. V. I. Averbukh, O. G. Smolyanov, S. V. Fomin, “Generalized functions and differential equations in linear spaces. II. Differential operators and their Fourier transforms”, Tr. Mosk. Mat. Obs., 27 (1972),  249–262  mathnet  mathscinet  zmath
1971
4. V. I. Averbukh, O. G. Smolyanov, S. V. Fomin, “Generalized functions and differential equations in linear spaces. I. Differentiable measures”, Tr. Mosk. Mat. Obs., 24 (1971),  133–174  mathnet  mathscinet  zmath
1968
5. S. V. Fomin, “A Fourier transform method for functional derivative equations”, Dokl. Akad. Nauk SSSR, 181:4 (1968),  812–814  mathnet  mathscinet  zmath
6. S. V. Fomin, “Generalized functions of an infinite number of variables and their Fourier transforms”, Uspekhi Mat. Nauk, 23:2(140) (1968),  215–216  mathnet
7. S. V. Fomin, “Differentiable measures in linear spaces”, Uspekhi Mat. Nauk, 23:1(139) (1968),  221–222  mathnet  mathscinet  zmath
1966
8. S. D. Iliadis, S. V. Fomin, “The method of centred systems in the theory of topological spaces”, Uspekhi Mat. Nauk, 21:4(130) (1966),  47–76  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:4 (1966), 37–62
1965
9. Yu. L. Daletskii, S. V. Fomin, “Generalized measures in function spaces”, Teor. Veroyatnost. i Primenen., 10:2 (1965),  329–343  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:2 (1965), 304–316
1963
10. E. V. Maikov, S. V. Fomin, “Measures in a function space and difference schemes”, Dokl. Akad. Nauk SSSR, 149:3 (1963),  525–528  mathnet  mathscinet  zmath
1958
11. S. V. Fomin, “On the connection between proximity spaces and the bicompact extensions of completely regular spaces”, Dokl. Akad. Nauk SSSR, 121:2 (1958),  236–238  mathnet  mathscinet  zmath
1955
12. M. A. Naimark, S. V. Fomin, “Continuous direct sums of Hilbert spaces and some of their applications”, Uspekhi Mat. Nauk, 10:2(64) (1955),  111–142  mathnet  mathscinet  zmath
13. S. V. Fomin, “On generalized eigenfunctions of dynamical systems”, Uspekhi Mat. Nauk, 10:1(63) (1955),  173–178  mathnet  mathscinet  zmath
1953
14. S. V. Fomin, “Volume Third – “Functions and limits” (review)”, Uspekhi Mat. Nauk, 8:1(53) (1953),  196–199  mathnet
1952
15. S. V. Fomin, “Dynamical systems with an invariant measure”, Uspekhi Mat. Nauk, 7:6(52) (1952),  230–232  mathnet  zmath
16. I. M. Gel'fand, S. V. Fomin, “Geodesic flows on manifolds of constant negative curvature”, Uspekhi Mat. Nauk, 7:1(47) (1952),  118–137  mathnet  mathscinet  zmath
1950
17. S. V. Fomin, “On measures invariant under certain groups of transformations”, Izv. Akad. Nauk SSSR Ser. Mat., 14:3 (1950),  261–274  mathnet  mathscinet  zmath
1943
18. S. Fomin, “Finite invariant measures in the flows”, Rec. Math. [Mat. Sbornik] N.S., 12(54):1 (1943),  99–108  mathnet  mathscinet  zmath
1940
19. S. Fomin, “Erweiterungen topologischer Räume”, Rec. Math. [Mat. Sbornik] N.S., 8(50):2 (1940),  285–294  mathnet  mathscinet  zmath
1937
20. S. Fomin, “Über periodische Untergruppen der unendlichen Abelschen Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 2(44):5 (1937),  1007–1009  mathnet  zmath

1976
21. P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Uspekhi Mat. Nauk, 31:1(187) (1976),  217–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:1 (1976), 233–249
1970
22. V. M. Alekseev, S. V. Fomin, “Mikhail Valer'evich Bebutov (1913–1942)”, Uspekhi Mat. Nauk, 25:3(153) (1970),  237–239  mathnet  zmath; Russian Math. Surveys, 25:3 (1970), 173–175
23. S. V. Fomin, “J. Clegg. Calculus of variations. Edinburgh, Oliver and Boyd, 1968, IX+190 pp., 27 sh.. 6 d. (Book review)”, Zh. Vychisl. Mat. Mat. Fiz., 10:1 (1970),  271  mathnet; U.S.S.R. Comput. Math. Math. Phys., 10:1 (1970), 384–385
1967
24. P. S. Aleksandrov, S. V. Fomin, “The work of Tikhonov in topology and functional analysis”, Uspekhi Mat. Nauk, 22:2(134) (1967),  134–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:2 (1967), 110–113
1966
25. A. N. Kolmogorov, L. A. Lyusternik, Yu. M. Smirnov, A. N. Tikhonov, S. V. Fomin, “Pavel Sergeevich Aleksandrov (on his seventieth birthday and the fiftieth year of his scientific activity)”, Uspekhi Mat. Nauk, 21:4(130) (1966),  4–7  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:4 (1966), 2–6
1964
26. M. I. Vishik, A. N. Kolmogorov, S. V. Fomin, G. E. Shilov, “Izrail' Moiseevich Gelfand (on his fiftieth birthday)”, Uspekhi Mat. Nauk, 19:3(117) (1964),  187–205  mathnet  mathscinet  zmath; Russian Math. Surveys, 19:3 (1964), 163–180
27. S. V. Fomin, “M. I. Romakin, Elements of linear algebra and linear programming (review)”, Uspekhi Mat. Nauk, 19:1(115) (1964),  243–245  mathnet  mathscinet  zmath
1963
28. S. V. Fomin, “A. R. Amir-Moéz and A. L. Fass, Elements of linear spaces (review)”, Uspekhi Mat. Nauk, 18:6(114) (1963),  250  mathnet  mathscinet  zmath
29. S. V. Fomin, “Edgar R. Lorch, Spectral theory (review)”, Uspekhi Mat. Nauk, 18:6(114) (1963),  248  mathnet  mathscinet  zmath
1958
30. S. V. Fomin, “Correction”, Uspekhi Mat. Nauk, 13:6(84) (1958),  238  mathnet
31. V. P. Maslov, A. A. Samarskii, S. V. Fomin, Yu. M. Shirokov, “I. I. Gol'dman, V. D. Krivchenkov, Problems in quantum mechanics (review)”, Uspekhi Mat. Nauk, 13:6(84) (1958),  235–237  mathnet
32. S. V. Fomin, “G. Ya. Lyubarskii, Group theory and its application to physics (review)”, Uspekhi Mat. Nauk, 13:5(83) (1958),  239–241  mathnet  mathscinet
1957
33. S. V. Fomin, “M. A. Naimark, Normed rings (review)”, Uspekhi Mat. Nauk, 12:4(76) (1957),  263–265  mathnet  mathscinet  zmath
1953
34. S. V. Fomin, “G. E. Shilov, Introduction to the theory of linear spaces”, Uspekhi Mat. Nauk, 8:2(54) (1953),  178–181  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019